×

Found 15,997 Documents (Results 1–100)

On the solvability of the Dirichlet problem for a multidimensional elliptic system in the half-space. (English. Russian original) Zbl 07831281

J. Math. Sci., New York 279, No. 5, 635-643 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 52-60 (2020).
MSC:  35J57
PDFBibTeX XMLCite
Full Text: DOI

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
MSC:  41Axx 42Bxx 46Exx
PDFBibTeX XMLCite
Full Text: DOI

Weierstrass polynomials in estimates of oscillatory integrals. (English. Russian original) Zbl 1532.42005

J. Math. Sci., New York 278, No. 3, 439-462 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 668-692 (2022).
MSC:  42A38 42B20
PDFBibTeX XMLCite
Full Text: DOI

Equations related to stochastic processes: semigroup approach and Fourier transform. (English. Russian original) Zbl 07798855

J. Math. Sci., New York 278, No. 1, 115-138 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 324-348 (2021).
MSC:  60H10 60J25 60G51
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software